Coding partitions of regular sets (bibtex)
by Marie-Pierre Béal, Fabio Burderi, Antonio Restivo
Reference:
Coding partitions of regular sets (Marie-Pierre Béal, Fabio Burderi, Antonio Restivo), In Internat. J. Algebra Comput., volume 19, 2009.
Bibtex Entry:
@article{IGMA_BeaBurRes08,
  author    = {Marie-Pierre B{\'e}al and
               Fabio Burderi and
               Antonio Restivo},
  title     = {Coding partitions of regular sets},
  journal   = {Internat. J. Algebra Comput.},
  volume    = 19,
  number    = 8,
  year      = 2009,
  pages     = {1011-1023},
  url      = {http://dx.doi.org/10.1142/S0218196709005457},
}
Powered by bibtexbrowser